# SDR SIMA20220506007

- Difficulty date: May 6, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 14,698 hours, 9,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17014854001
- Condition: Cracked
- Location: Lh
- Component: Lh Spar
- Component part number: 17014854001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 OUTBD END CRACKED. MAJOR REPAIR-C/A-RAR LH OUTBD WINGPSPAR 1 IAW ERJ-175 SRM 51-41-02, 51-43-02, AND 51-43-03.
